Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The radical of a non-associative ring


Author: W. E. Jenner
Journal: Proc. Amer. Math. Soc. 1 (1950), 348-351
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036222-X
MathSciNet review: 0036222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Non-associative algebras I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-707. MR 0007747 (4:186a)
  • [2] -, Non-associative algebras II. New simple algebras, Ann. of Math. (2) vol. 43 (1942) pp. 708-723. MR 0007748 (4:186b)
  • [3] -, The radical of a non-associative algebra, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 891-897. MR 0007396 (4:130b)
  • [4] N. Jacobson, A note on non-associative algebras, Duke Math. J. vol. 3 (1937) pp. 544-548. MR 1546009
  • [5] -, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036222-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society